×

Systems of \(K\)-dimensional manifolds in an \(N\)-dimensional space. (English) Zbl 0003.16902


Keywords:

geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] The general geometry of paths, Annals of Mathematics (2)29 (1928), pp. 143-168. This paper will be referred to hereafter asPaths. · JFM 54.0757.06
[2] This means, of course, that we are dealing with a non-singular point of aK-spread.
[3] See M. Janet,Les systèmes d’équations aux dérivées partielles (Mémorial des Sciences Mathématiques, fasc. XXI), p. 22.
[4] Normal coordinates for the geometry of paths, Proceedings of the National Academy of Sciences8 (1922), pp. 192-197. · JFM 48.0843.01
[5] Paths (see 1)), § 8 Annals of Mathematics (2)29 (1928), pp. 143-168.
[6] The geometry of paths, Transactions of the American Mathematical Society25 (1923), pp. 551-608, § 11. · JFM 50.0504.02
[7] Paths(see 1)), § 9 Annals of Mathematics (2)29 (1928), pp. 143-168.
[8] Loc. cit. § 9 Annals of Mathematics (2)29 (1928), pp. 143-168.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.